Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 26, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 18, 2015, 11:06 PM CDT for Escambia County, Florida; Baldwin County, Alabama. It took effect at Apr 20, 2015, 12:20 AM CDT. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2015, 11:06 PM CDT (04:06 UTC)
- In effect from
- Apr 20, 2015, 12:20 AM CDT
- Expired
- Apr 22, 2015, 1:00 PM CDT
- In force
- 61 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Perdido River near Barrineau Park (BRPF1). The gauge peaked at 11.12 ft at Apr 18, 2015, 12:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
198 WGUS44 KMOB 190406 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1106 PM CDT SAT APR 18 2015 ...The National Weather Service in Mobile has issued a Flood Warning for the following river in Alabama...Florida... Perdido River Near Barrineau Park affecting Baldwin and Escambia Counties. .Heavy rainfall is forecast to occur over the next 24 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-FLC033-200406- /O.NEW.KMOB.FL.W.0026.150420T0520Z-150422T1800Z/ /BRPF1.1.ER.150420T0520Z.150421T1200Z.150422T1200Z.NO/ 1106 PM CDT SAT APR 18 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Perdido River Near Barrineau Park * From late Sunday night until Wednesday afternoon * At 10PM Saturday the stage was...9.6 feet. * Minor flooding is forecast * Flood stage is 13 feet. * Forecast to rise above flood stage by early Monday morning and continue to rise near 14.1 feet by Tuesday morning. The river will fall below flood stage by Wednesday morning. * At 13 feet...River leaves it's bank at the parking lot of Adventures Unlimited and threatens several permanently parked travel trailers. && LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744 3052 8746 3064 8740 $$
1 follow-up statement
417 WGUS84 KMOB 191508 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1008 AM CDT SUN APR 19 2015 ...The flood warning is cancelled for the following rivers in Alabama... Florida... Perdido River Near Barrineau Park affecting Baldwin and Escambia Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-FLC033-191538- /O.CAN.KMOB.FL.W.0026.000000T0000Z-150422T1800Z/ /BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1008 AM CDT SUN APR 19 2015 The FLOOD WARNING is CANCELLED for The Perdido River Near Barrineau Park * until Wednesday afternoon. * At 9AM Sunday the stage was 9.5 feet. * Flood stage is 13 feet. && LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744 3052 8746 3064 8740 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 18, 7:19 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 18, 7:19 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
719 PM CDT SAT APR 18 2015
.AVIATION...
19.00Z KMOB/KBFM AND KPNS TAF CYCLE...
AN AREA OF RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS OVER THE GULF OF
MEXICO WILL SPREAD INLAND ACROSS THE NORTHERN GULF COASTAL REGION
THIS EVENING...WITH MVFR CEILINGS DEVELOPING. PATCHY FOG WILL DEVELOP
AFTER MIDNIGHT BETWEEN THE PASSING RAIN SHOWERS...SO THERE COULD BE
PERIODS OF IFR VISIBILITIES AND CEILINGS DEVELOPING MAINLY BETWEEN
18.10Z THROUGH 18.14Z. AREAS OF LIGHT RAIN WITH EMBEDDED MODERATE
THUNDERSTORMS WILL MOVE INTO THE AREA AGAIN FROM THE SOUTHWEST LATE
TONIGHT INTO SUNDAY MORNING...SO ADDED A PROB30 GROUP FROM 19.09Z TO
19.15Z. THE FOG WILL LIFT QUICKLY SUNDAY MORNING...WITH CEILINGS
LIFTING TO MVFR CRITERIA BY LATE MORNING. WINDS WILL ALSO INCREASE
FROM THE SOUTH TO SOUTHWEST AT 10 TO 15 KNOTS ON SUNDAY. /22
&&
.PREV DISCUSSION... /ISSUED 411 PM CDT SAT APR 18 2015/
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...FOR TONIGHT THROUGH
SUNDAY...AN UPPER LOW OVER THE CENTRAL
PLAINS BEGINS TO BE ABSORBED BY A LONGWAVE TROF WHICH EVOLVES OVER
THE CENTRAL STATES. A SERIES OF STRONG SHORTWAVES WILL MOVE ACROSS
THE REGION IN THE SOUTHWEST FLOW ALOFT AND BRING HIGH RAIN CHANCES
TO THE AREA DUE TO BOTH AN MCS...MESOSCALE CONVECTIVE
SYSTEM...EXPECTED TO TRAVERSE THE MARINE AREA...AND ASSOCIATED WITH
A SURFACE LOW WHICH DEVELOPS OVER THE LOWER MISSISSIPPI RIVER VALLEY
AND MOVES WELL NORTH OF THE AREA. STORM SCALE INTERACTIONS AND
SUB-SYNOPTIC FEATURES HAVE IMPACTED THE FORECAST SUCH AS THE
LINGERING AREA OF CONVECTION OVER THE MARINE AREA...A REMNANT OF AN
OVERNIGHT MCS...AND ANOTHER MCS WHICH APPEARS TO BE CURRENTLY
DEVELOPING SOUTH OF LOUISIANA. THE LATTER MCS HAS DEVELOPED ON A
850 MB THETA-E RIDGE IN A REGION OF DIFFLUENT 850-300MB
THICKNESS...AND BASED ON THE PLACEMENT OF THESE FEATURES...EXPECT
THE MCS TO TRANSLATE GENERALLY EASTWARD OVERNIGHT AND EVENTUALLY
INTO THE NORTHEASTERN GULF.
WITH ABUNDANT CONVECTION EXPECTED OVER THE MARINE AREA THROUGH MUCH
OF THE PERIOD...THIS WILL SIGNIFICANTLY LIMIT SURFACE BASED
INSTABILITY OVER THE LAND PORTION OF THE AREA AND DO NOT SEE MUCH OF
A SEVERE STORM POTENTIAL AT LEAST THROUGH SUNDAY MORNING. BETTER
INSTABILITY DOES DEVELOP LATER IN THE DAY ON SUNDAY...BUT FORCING IS
WEAKER OR NEGATIVE WHICH WILL LIMIT CONVECTIVE DEVELOPMENT
SUFFICIENTLY THAT AM NOT EXPECTING MUCH OF A SEVERE STORM RISK ON
SUNDAY EITHER AS THE 850 MB FLOW WILL BE SOUTHWESTERLY ALONG WITH
THE SURFACE FLOW AND NOT PARTICULARLY STRONG. THE EXCEPTIONS TO
THIS ARE POSSIBLY OVER THE NORTHWEST FLORIDA PANHANDLE LATE TONIGHT
INTO EARLY SUNDAY MORNING SHOULD THE MCS TRANSLATE FURTHER NORTHWARD
ALLOWING FOR BETTER SURFACE BASED INSTABILITY...AND WILL NEED TO
MONITOR.
EXPECT CURRENTLY NEGLIGIBLE/ISOLATED PATCHES OF LIGHT RAIN TO BECOME
MORE WIDESPREAD OVERNIGHT AS THE LOUISIANA MARINE AREA MCS
STRENGTHENS...AND AS ADDITIONAL CONVECTION DEVELOPS FURTHER INLAND
OVER THE AREA. HAVE GONE WITH LIKELY POPS FOR MUCH OF THE AREA THIS
EVENING...EXCEPT FOR GOOD CHANCE POPS OVER SOUTH CENTRAL
ALABAMA...THEN CATEGORICAL POPS FOLLOW FOR ABOUT THE SOUTHERN HALF OF
THE AREA OVERNIGHT WITH LIKELY POPS ELSEWHERE AS THE EXPANDING MCS
ADVANCES FURTHER EASTWARD. QPF AMOUNTS LOOKS TO BE INCREASING
OVERNIGHT MAINLY OVER THE SOUTHERN PORTION OF THE AREA...THEN THE
HEAVIER AMOUNTS LOOK CONFINED TO ROUGHLY EAST OF I-65 SUNDAY MORNING
AS SUBSIDENCE BEGINS TO WORK INTO THE WESTERN PORTION OF THE AREA.
WILL HAVE LIKELY/CATEGORICAL POPS ROUGHLY EAST OF I-65 SUNDAY MORNING
THEN CHANCE POPS FOR THE REMAINING PORTION...WITH CHANCE POPS FOR THE
ENTIRE AREA SUNDAY AFTERNOON.
HAVE KEPT THE FLASH FLOOD WATCH IN AFFECT ACROSS THE AREA
TONIGHT...THEN HAVE TRIMMED TO WATCH TO JUST BE IN EFFECT ROUGHLY
ALONG AND EAST OF I-65 SUNDAY MORNING AS QPF AMOUNTS ARE TOO LOW TO
SUPPORT THE WATCH ELSEWHERE. /29
SUNDAY NIGHT...A STRONG SHORTWAVE SWEEPS AROUND THE BASE OF THE
CLOSED LOW OVER THE US/CA BORDER...PUSHING A SURFACE FRONT TOWARDS
THE LOWER MISS RIVER. GUIDANCE IS ADVERTISING SIGNIFICANT DRY
SLOTTING AHEAD OF THE FRONT...WITH A DECREASE IN POPS OVER THE FA.
WITH DAYTIME HEATING SUNDAY ALLOWING FOR A FEW STORMS TO BECOME
STRONG TO SEVERE...AM EXPECTING THIS TO BLEED INTO EARLY SUNDAY
EVENING. AM EXPECTING THIS ACTIVITY TO DECREASE WITH THE SETTING SUN
AND PRETTY MUCH GONE BY MIDNIGHT.
MONDAY INTO MONDAY NIGHT...THE SHORTWAVE SWEEPS NORTHEAST AHEAD OF
THE BORDER UPPER LOW...PUSHING THE FRONT ACROSS THE FA LATE MONDAY
INTO MONDAY EVENING...THEN STALLING OVER THE CENTRAL GULF BY TUESDAY
MORNING. SURFACE HIGH PRESSURE MOVES QUICKLY EAST FROM OVER THE
SOUTHERN PLAINS TO OVER THE LOWER MISS RIVER VALLEY...EASING THE
POST-FRONTAL WINDS (WHICH AM NOT EXPECTING TO BE THAT STRONG WITH THE
DRIVING DYNAMICS WELL NORTH OF THE FA)...SO A PLEASANT TUESDAY
MORNING IS EXPECTED. ANOTHER SEASONABLE WARM DAY MONDAY IS
EXPECTED...WITH TEMPS DROPPING TO AROUND SEASONAL MONDAY NIGHT.
LONG TERM...(TUESDAY ON)...TUESDAY THROUGH WEDNESDAY...THE UPPER LOW
OVER THE US/CA PLAINS MENDERS EASTWARD TO OVER THE GREAT
LAKES...THEN STALLS. THE PIECES OF ENERGY SWINGING AROUND THE BAS OF
THIS SYSTEM PUSH THE SURFACE HIGH FROM OVER THE LOWER MISS RIVER
VALLEY TO OFF THE ATLANTIC COAST. A SURFACE RIDGE REMAINS OVER THE
NORTHER GULF COAST...WITH ONSHORE FLOW RETURNING TO THE FA BY
WEDNESDAY EVENING. TUESDAY AND TUESDAY NIGHT SEE TEMPS DROP TO A BIT
BELOW SEASONAL(70S TUESDAY...50S TUESDAY NIGHT)....BUT BEGIN TO
MODERATE BACK UP WEDNESDAY....WITH TEMPS IN THE 80S RETURNING FOR
WEDNESDAY.
WEDNESDAY NIGHT THROUGH THURSDAY...A LOBE UP ENERGY SWIRLS AROUND
THE BASE OF THE GREAT LAKES UPPER LOW...PUSHING A WEAK BOUNDARY
TOWARDS...THEN PARTIALLY OVER...WITH THE BOUNDARY STALLING OVER THE
NORTHERN HALF OF THE FA BY THURSDAY EVENING. CONTINUE TO REBOUND TO
SEASONABLY WARMS VALUES WITH MOST OF THE FA UNDER ONSHORE FLOW. AS
THE BOUNDARY WORKS ITS WAY NEAR AND OVER THE FA...RAIN AND
THUNDERSTORMS RETURN TO THE AREA...WITH THE BEST CHANCE BEING
THURSDAY.
THURSDAY NIGHT THROUGH SATURDAY NIGHT...UPPER ENERGY THAT HAD
ORGANIZED INTO A CLOSED LOW OVER THE DESERT SOUTHWEST BREAKS DOWN AND
GETS DRAWN EAST BY MORE ENERGY SWEEPING AROUND THE GREAT LAKES
SYSTEM. GUIDANCE AGREES ON A SURFACE LOW FORMING AND MOVING EAST
FRIDAY THROUGH FRIDAY NIGHT. DISAGREEMENT IS WHERE. THE ECMWF IS
ADVERTISING THE LOW FORMING OVER THE OK/KS BORDER AND MOVING EAST-
SOUTHEAST TO OVER THE MS DELTA BY SATURDAY MORNING. THE GFS TAKES A
MORE SOUTHERLY/FASTER PATH...WITH DEVELOPMENT OVER TX AND MOVING EAST
NORTH OF THE NORTHERN GULF COAST BEFORE ENDING UP OVER THE FA BY
SATURDAY MORNING. UP TO THIS POINT...BOTH ARE ADVERTISING RAIN
CONTINUING...WITH THE GFS IS ADVERTISING A COOLER SCENARIO...THOUGH
THAN THE ECMWF. HAVE TRIED BEST TO BLEND...WITH EITHER SCENARIO
POSSIBLE.
SATURDAY AND SATURDAY NIGHT...BOTH ARE ADVERTISING THE SYSTEM'S POST-
SYSTEM FRONT MOVING ACROSS THE FA SATURDAY AND THE FA DRYING OUT. GFS
IS ADVERTISING A STRONGER POST SYSTEM PUSH OF NORTHERLY AIR THAN THE
ECMWF. HAVE WENT IN THE MIDDLE FORE THE FORECAST...WITH THE RESULT
BEING TEMPS AROUND TO A BIT BELOW SEASONAL THE LAST TWO PERIODS OF
THE FORECAST.
MARINE...A LIGHT TO OCCASIONALLY ONSHORE FLOW PREVAILS THROUGH
SUNDAY. A COLD FRONT APPROACHES THE AREA FROM THE WEST SUNDAY NIGHT
INTO MONDAY AND MOVES ACROSS THE MARINE AREA MONDAY NIGHT WITH A
LIGHT TO MODERATE OFFSHORE FLOW IN THE WAKE OF THE FRONT. AN ONSHORE
FLOW RETURNS BY WEDNESDAY AS HIGH PRESSURE MOVES ACROSS THE REGION IN
THE WAKE OF THE FRONT. WINDS AND WAVES WILL BE HIGHER IN AND AROUND
SHOWERS AND THUNDERSTORMS. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 66 81 67 82 58 / 80 40 20 10 10
PENSACOLA 68 80 71 80 60 / 90 60 20 20 10
DESTIN 70 78 71 78 62 / 90 90 20 20 10
EVERGREEN 67 82 68 82 55 / 80 60 20 20 05
WAYNESBORO 65 83 65 79 54 / 70 30 30 10 10
CAMDEN 66 82 67 81 54 / 60 50 30 20 10
CRESTVIEW 67 80 68 82 58 / 90 80 20 20 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR CHOCTAW-CLARKE-
MONROE-WASHINGTON-WILCOX.
HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR LOWER BALDWIN-
LOWER MOBILE.
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR BUTLER-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-LOWER BALDWIN-LOWER MOBILE-
UPPER BALDWIN-UPPER MOBILE.
FL...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL
ESCAMBIA-COASTAL OKALOOSA-COASTAL SANTA ROSA.
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR COASTAL ESCAMBIA-
COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND ESCAMBIA-INLAND
OKALOOSA-INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR GEORGE-GREENE-PERRY-
STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Apr 18, 5:55 AM CDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT SAT APR 18 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONGER THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE FORECAST AREA WEST OF INTERSTATE 65 LATE THIS AFTERNOON AND THIS EVENING... SHIFTING FURTHER EASTWARD EARLY SUNDAY MORNING. A FEW OF THESE STORMS COULD BECOME SEVERE. DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND TORNADOES MAY ACCOMPANY THE STRONGER STORMS LATE TODAY THROUGH TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. SOIL CONDITIONS REMAIN FAVORABLE FOR FLASH FLOODING IN THESE AREAS. HEAVIER SHOWERS WILL BE CAPABLE OF PRODUCING RAINFALL TOTALS OF 2 TO 4 INCHES OR MORE IN A BRIEF PERIOD OF TIME...WHICH COULD PRODUCE FLASH FLOODING. THERE IS A HIGH RISK FOR RIP CURRENTS THROUGH TODAY. NUMEROUS STRONG RIP CURRENTS WERE REPORTED BY LIFEGUARDS ACROSS THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA ON FRIDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A POTENTIALLY DANGEROUS FLASH FLOOD PATTERN WILL PERSIST THROUGH SUNDAY WITH LINGERING EFFECTS POSSIBLE INTO EARLY NEXT WEEK. THE MORE INTENSE SHOWERS ARE CAPABLE OF PRODUCING 2 TO 4 INCHES OF RAINFALL IN A BRIEF PERIOD OF TIME...WHICH COULD PRODUCE FLASH FLOODING. OVERALL RAINFALL TOTALS FOR THE WEEKEND COULD TOP OUT AT 4 TO 6 INCHES...WITH ISOLATED LOCATIONS RECEIVING AS MUCH AS 10 INCHES. THE ENTIRE REGION SHOULD BE ON ALERT FOR THE CONTINUED THREAT OF FLASH FLOODING THROUGH THE WEEKEND. THERE IS A HIGH RISK FOR RIP CURRENTS THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-191200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 555 AM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING WILL LIKELY ACCOMPANY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS BEGINNING LATER THIS MORNING...CONTINUING THROUGH TONIGHT. THUNDERSTORMS WILL BE GENERALLY MOVING NORTHEAST TO EAST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK.
In the hours before
Special weather statement, Apr 18, 7:39 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
739 PM CDT SAT APR 18 2015
ALZ051-MSZ067-190145-
CHOCTAW AL-WAYNE MS-
739 PM CDT SAT APR 18 2015
...A STRONG THUNDERSTORM WILL AFFECT CHOCTAW AND NORTHERN WAYNE
COUNTIES UNTIL 845 PM CDT...
AT 739 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MILL CREEK...OR 11 MILES WEST OF WAYNESBORO...MOVING NORTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... BUTLER... LISMAN...
GILBERTOWN... TOXEY... NEEDHAM...
HODGEWOOD... LAND... PLEASANT HILL...
MOUNT STERLING... CHAPPELL HILL... MOLLIE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
&&
LAT...LON 3208 8805 3205 8812 3201 8811 3198 8806
3195 8808 3197 8809 3193 8809 3193 8806
3157 8887 3158 8887 3177 8894 3183 8887
3185 8865 3189 8848 3217 8844 3231 8827
3231 8824
TIME...MOT...LOC 0039Z 246DEG 13KT 3171 8884The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 11:03 PM CDT | River Flood Warning | MOB | Okaloosa | 58 hr |
| Apr 19, 4:53 AM CDT | Special Weather Statement | MOB | Escambia | 22 min |
| Apr 19, 5:17 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 58 min |
| Apr 19, 6:18 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 57 min |
| Apr 19, 6:33 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 42 min |
| Apr 19, 7:06 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 24 min |
| Apr 19, 7:52 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 113 min |
| Apr 19, 7:58 AM CDT | Special Weather Statement | MOB | Santa Rosa | 47 min |
| Apr 18, 7:39 PM CDT | Special Weather Statement | MOB | Choctaw | 66 min |
| Apr 19, 4:33 AM CDT | Special Marine Warning | MOB | 57 min | |
| Apr 19, 5:25 AM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 19, 5:33 AM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 19, 5:54 AM CDT | Special Weather Statement | MOB | Butler, Covington | 66 min |
| Apr 19, 6:05 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 55 min |
| Apr 19, 6:43 AM CDT | Special Marine Warning | MOB | 92 min | |
| Apr 19, 7:19 AM CDT | Special Marine Warning | MOB | 86 min | |
| Apr 19, 7:36 AM CDT | Special Marine Warning | MOB | 84 min | |
| Apr 19, 8:00 AM CDT | Special Marine Warning | MOB | 60 min | |
| Apr 19, 8:07 AM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| Apr 19, 8:57 AM CDT | Special Marine Warning | MOB | 93 min |
Nearby
River Flood Warnings in Florida, 2015River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.